Couldn't find what you looking for?

TRY OUR SEARCH!

I have pnemonia which was found through blood not because i was sick because i thought i was having a panic attck, couldn't breath, anyways i just started taking lamactil, also, now mt tongue is bright red yesterday alittle whitish and swollen, went to dr's they said gargle w/ salt water, i have a very soar mouth , glands are fine, no strep but my body joints are killing me to stretvh out my fingers or bend my knees, is this allergic reaction, or are we missing a diagnosis.?

Loading...

User avatar
Health Advisor
588 posts
I believe you what you’re experiencing side effects of Lamictal as the drug may be pretty tricky. It may take ages to start working but the side effects may be pretty severe.
Most people experience rash when they first start taking the drug. Usually the rash is minor but it could develop into more severe even life threatening forms but this is rare. Bigger chances of this is if you mix it with another drug not prescribed by your doc. The problem with Lamictal is that it will react with all sorts of drugs.
What were you prescribed the drug for?
Lamictals side effects may range from night sweats and insomnia to memory impairment, headaches, hair loss, etc
Muscle and joint aches happen with usage of Lamictal. A person can experience anything from slight neck pain to chest, back and whole body aches and tiredness and lack of sleep.
Make sure you drink a lot of water to get rid of that soreness and possible dryness.
Most of your problems are very similar to lamictal’s side effects but it could be something else as well. Pay attention to what is happening to you, if the side effects are too severe, report it to your doctor for change in treatment if they’re tolerable and yet lamictal’s doing what it is supposed to do, then stick to it and the side effects should go away once your body adjusts to the drug.
However, if you develop severe rash, go to the ER immediately.
Reply

Loading...